# SDR SWAA2023111018922

- Difficulty date: November 7, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 56,416 hours, 30,783 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN HAS EVIDENCE OF CORROSION AT 2 AREAS; 2' UP FROM LOWER EDGE; 14.5' AFT OF FWD EDGE (AT INSULATION SNAP) AND 2' UP FROM LOWER EDGE; 6.5' FWD OF AFT EDGE (AT INSULATION SNAP).<[01] REMOVED AND REPLACED AFT CARGO DOOR PER AMM 52-31-00-401 -NG ADJUSTED AND LEAK CHECKED DOOR PER AMM 52-31-00-501 OPS CK GOOD;[02] ADDED MAJOR REPAIR NO
